# SDR SWAA2021052473567

- Difficulty date: April 29, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 52,122 hours, 26,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS847 TO BS867 AT LEVEL STR25R AFT CARGO COMPARTMENT / REPLACED WEB-INTERCOSTAL LOCATED BTW BS 847 TO BS 867 AT LEVEL STR 25R AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #146A0081 SHEET 25 REV. A.
